Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 193, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 4:50 PM CDT for Benton County, Washington County, Arkansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2014, 4:50 PM CDT (21:50 UTC)
- Expired
- Sep 17, 2014, 5:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Washington County, AR
The radar
The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 4:50 PM CDT | TSTM WND DMG | 4 Nnw Rogers, AR | TREE DAMAGE FROM THUNDERSTORM WINDS IN LITTLE FLOCK. SOCILA MEDIA REPORT WITH PICTURE. |
| Sep 17, 4:59 PM CDT | TSTM WND DMG | Rogers, AR | DOWNED POWER LINE IN ROGERS. SOCIAL MEDIA REPORT WITH PICTURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS54 KTSA 172150
SVRTSA
ARC007-143-172230-
/O.NEW.KTSA.SV.W.0193.140917T2150Z-140917T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 530 PM CDT
* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEA RIDGE...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...HILL TOP...AVOCA...WALNUT
HILL...ROGERS...LOWELL...MONTE NE...LARUE...BLAND...WAR EAGLE...
LOOKOUT...SONORA AND HOBBS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3630 9387 3624 9387 3613 9404 3642 9427
3651 9414 3650 9406 3635 9387 3633 9385
3631 9382
TIME...MOT...LOC 2151Z 324DEG 21KT 3640 9411
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
384
WWUS54 KTSA 172210
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT WED SEP 17 2014
ARC007-143-172230-
/O.CON.KTSA.SV.W.0193.000000T0000Z-140917T2230Z/
BENTON AR-WASHINGTON AR-
510 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON AND EASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS UNTIL
530 PM CDT...
AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROGERS...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...LOWELL...MONTE NE...LARUE...
BLAND...WAR EAGLE...LOOKOUT...HOBBS STATE PARK AND SONORA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3630 9387 3624 9387 3613 9404 3628 9417
3635 9421 3643 9411 3644 9400 3635 9388
3631 9383
TIME...MOT...LOC 2211Z 324DEG 21KT 3630 9409
HAIL...1.00IN
WIND...60MPH
$$456
WWUS54 KTSA 172221
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED SEP 17 2014
ARC007-143-172230-
/O.CON.KTSA.SV.W.0193.000000T0000Z-140917T2230Z/
BENTON AR-WASHINGTON AR-
521 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON AND EAST CENTRAL BENTON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 530 PM CDT...
AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOWELL...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WAR EAGLE...LOOKOUT...HOBBS
STATE PARK AND SONORA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3628 9388 3624 9387 3613 9404 3628 9417
3632 9417 3638 9407 3639 9400 3633 9392
TIME...MOT...LOC 2221Z 324DEG 21KT 3625 9405
HAIL...1.00IN
WIND...60MPH
$$673
WWUS54 KTSA 172230
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT WED SEP 17 2014
ARC007-143-172240-
/O.EXP.KTSA.SV.W.0193.000000T0000Z-140917T2230Z/
BENTON AR-WASHINGTON AR-
530 PM CDT WED SEP 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
EAST CENTRAL BENTON COUNTIES IN NORTHWEST ARKANSAS HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3628 9388 3624 9387 3613 9404 3628 9417
3632 9417 3638 9407 3639 9400 3633 9392
TIME...MOT...LOC 2221Z 324DEG 21KT 3625 9405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:53 PM CDT, 57 minutes earlier.
Area forecast discussion, Sep 17, 3:53 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 353 PM CDT WED SEP 17 2014 .DISCUSSION... SCATTERED ONGOING CONVECTION ACROSS NW AR IS LIKELY TO SPREAD SOUTH AND SLIGHTLY WESTWARD THROUGH THE EARLY EVENING AS WEAK SYNOPTIC LIFT AND AN UNSTABLE AIRMASS INTERACT. A FEW SEVERE STORMS WILL BE POSSIBLE BEFORE INHIBITION SUFFICIENTLY STRENGTHENS. A SIMILAR SCENARIO IS POSSIBLE TONIGHT INTO TOMORROW AS A WAVE CURRENTLY NOTED IN VAPOR IMAGERY OVER NORTHERN MONTANA DROPS SOUTHEASTWARD AND INTERACTS WITH THE BAROCLINIC ZONE. RESULTANT FORECAST WILL TREND HIGHER THAN GUIDANCE FOR PRECIP CHANCES TOMORROW ESPECIALLY ACROSS FAR EASTERN OK / WESTERN AR. A BRIEF LULL IN ACTIVITY IS EXPECTED FRIDAY BEFORE PRECIP CHANCES AGAIN INCREASE LATE SATURDAY THROUGH AT LEAST SUNDAY. THE REMNANT IMPULSE FROM ODILE WILL PUSH INTO THE HIGH PLAINS FRIDAY EVENING AND INTERACT W/ A SLOW MOVING FRONTAL BOUNDARY SATURDAY AND SATURDAY NIGHT. THE EXTREMELY MOIST AIRMASS CURRENTLY RESIDING OVER SOUTHERN TX WILL ALSO BE DRAWN NORTH AND EASTWARD ALONG THE BOUNDARY. THE EXACT INTERACTION W/ THESE FEATURES HAS YET TO BE DETERMINED...HOWEVER THERE HAS BEEN A TREND THAT THE REMNANT CIRCULATION STALLS TO OUR WEST AND THUS THE HEAVIER PRECIP AXIS. WHILE PRECIP CHANCES WILL REMAIN RATHER GOOD FOR MUCH OF THE REGION GIVEN THE DEEP MOISTURE AND FRONTAL BOUNDARY...THE LOCATION OF THE HEAVIEST RAINS HAS YET TO BE EXACTLY DETERMINED. ONCE THE WEEKEND FRONTAL BOUNDARY PASSES A PERIOD OF SEASONABLY COOL AND DRY CONDITIONS LOOK LIKELY FOR THE FIRST PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 88 68 88 / 10 40 10 10 FSM 67 87 67 85 / 30 50 10 10 MLC 69 88 68 87 / 10 40 10 10 BVO 67 86 66 88 / 10 40 10 10 FYV 64 81 63 82 / 40 50 10 10 BYV 63 79 62 81 / 40 40 10 10 MKO 68 87 66 86 / 30 50 10 10 MIO 67 82 66 85 / 30 50 10 10 F10 69 88 68 87 / 10 40 10 10 HHW 70 88 68 87 / 20 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Sep 17, 4:22 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT WED SEP 17 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
422 PM CDT WED SEP 17 2014
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING ACROSS NORTHWEST ARKANSAS INTO
SOUTHWEST MISSOURI. THIS ACTIVITY IS EXPECTED TO CONTINUE FOR THE
NEXT SEVERAL HOURS AS IT SPREADS TO THE SOUTH AND WEST. SOME OF
THE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH LARGE HAIL AND WIND GUSTS TO AROUND 60 MPH THE CONCERN. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE.
OVERNIGHT...ADDITIONAL THUNDERSTORM CHANCES WILL REMAIN POSSIBLE
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHILE AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE PLAINS. THE POTENTIAL
FOR SOME THUNDERSTORMS TO BECOME STRONG TO SEVERE WILL REMAIN
POSSIBLE OVERNIGHT WITH THE MAIN HAZARDS TURNING MORE TOWARD
POSSIBLE DAMAGING WINDS AND HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE
UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY EXIT THE REGION. SOME
OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY
SEVERE.
A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO
PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING
THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD
FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF
HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH
THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY
RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY
INTO SUNDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Sep 17, 2:04 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT WED SEP 17 2014
ARZ002-171930-
CARROLL AR-
204 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 204 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF PLEASANT RIDGE TO 11 MILES NORTH OF
BLUE EYE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BLUE EYE...OAK GROVE...OAK HILL...
PLEASANT RIDGE...DENVER...BERRYVILLE...GREEN FOREST...CABANAL...
COIN...URBANETTE AND GRANDVIEW.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3627 9364 3628 9363 3628 9365 3650 9371
3651 9356 3650 9330 3649 9329 3629 9329
TIME...MOT...LOC 1904Z 320DEG 16KT 3656 9364 3664 9333Special weather statement, Sep 17, 2:32 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT WED SEP 17 2014
ARZ002-011-172000-
CARROLL AR-MADISON AR-
232 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND NORTHEASTERN MADISON
AT 233 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER TO 3 MILES WEST OF DENVER...MOVING SOUTH AT 25
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BLUE EYE...OAK GROVE...OAK HILL...PLEASANT RIDGE...DENVER...
BERRYVILLE...EUREKA SPRINGS...OSAGE...GREEN FOREST...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...
COIN...URBANETTE...GRANDVIEW...BUSCH...BEAVER...FORUM...MARBLE...
ALABAM...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3608 9347 3615 9373
3650 9384 3650 9330 3649 9329 3635 9329
3612 9329
TIME...MOT...LOC 1933Z 342DEG 20KT 3648 9377 3637 9336Special weather statement, Sep 17, 3:20 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT WED SEP 17 2014
ARZ001-002-011-172115-
BENTON AR-CARROLL AR-MADISON AR-
320 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON...CARROLL AND NORTHERN MADISON
AT 320 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF GATEWAY...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HARMONY...OAK HILL...
BLAND...HILL TOP...GATEWAY...LOOKOUT...LARUE...GARFIELD...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...DRYFORK...METALTON...
RUDD...CONNOR...CABANAL...RULE...BEAVER LAKE...GRANDVIEW...BUSCH...
BEAVER...FORUM...MARBLE...ALABAM...CLIFTY...ROCKHOUSE AND WITHROW
SPRINGS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3600 9364 3642 9404 3651 9393 3650 9371
3629 9334
TIME...MOT...LOC 2020Z 320DEG 20KT 3645 9389Local storm report, Sep 17, 3:26 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL GATEWAY 36.49N 93.93W
09/17/2014 E0.75 INCH BENTON AR PUBLIC
&&
SAALocal storm report, Sep 17, 3:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 SE BUSCH 36.45N 93.82W
09/17/2014 E1.00 INCH CARROLL AR PUBLIC
REPORTED THERE WAS A LOT OF HAIL.
&&
SAASpecial weather statement, Sep 17, 4:35 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT WED SEP 17 2014
ARZ001-172200-
BENTON AR-
435 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF AVOCA...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...HILL TOP...
ROGERS...PEA RIDGE...MONTE NE...LARUE...AVOCA...BELLA VISTA...
GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9399 3624 9401 3621 9403 3650 9431
3651 9428 3650 9404 3637 9387 3633 9386
TIME...MOT...LOC 2135Z 319DEG 22KT 3641 9410The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 2:04 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Sep 17, 2:32 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Sep 17, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 23 min |
| Sep 17, 3:20 PM CDT | Special Weather Statement | TSA | Carroll | 55 min |
| Sep 17, 3:27 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 2 hr |
| Sep 17, 4:35 PM CDT | Special Weather Statement | TSA | Benton | 25 min |
| Sep 17, 5:05 PM CDT | Areal Flood Advisory | TSA | Benton, Madison, Washington | 115 min |
| Sep 17, 5:16 PM CDT | Special Weather Statement | TSA | Carroll | 44 min |
| Sep 17, 5:31 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Sep 17, 5:46 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 17, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 49 min |
| Sep 17, 6:33 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Sep 17, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.